# SDR IPXA2017042916621

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 26,906 hours, 17,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LOWER FORWARD CARGO DOOR, DENTED AND GOUGED IN OUTER SKIN.  REPAIRED IAW EO B757-5230-64012-B.
